Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Male pattern baldness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :  
how can we help u
User :   sir, m suffering from hair-fall. is there any treatment?
Doctor :  
To get a better picture I need this information--

Age: ; Occupation: ; Location: ;
User :   27/teacher/jaipur
Doctor :  
How long have you had this problem?

User :   more than five years now. I didn't care much before but now m really worried.

Doctor :  
How many hairs do you lose daily approximately?
User :   around 5-8

Doctor :  
A loss of 80 to 100 hairs per day is normal
Doctor :   Do you have any scalp problems- e.g. dandruff/ any infection
User :   No I have neither of these. my scalp is 40% empty, without hair. Receding hairline is increasing day by day and the mid of scamp is also without hair, well-visible from distance.
Doctor :  
Do you have any other health problems? Are you on any medications for any illness?
Doctor :  
you seem to be suffering from a condition called male pattern baldness
User :   No sir nothing of the short but we do have heredity problem.
User :   Thank you dr.

Doctor :  
ok bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor